On the distribution of αp modulo one. / Harman, Glyn.

In: Journal of the London Mathematical Society, Vol. 27, 1983, p. 9-18.

Research output: Contribution to journalArticle

Published

Standard

On the distribution of αp modulo one. / Harman, Glyn.

In: Journal of the London Mathematical Society, Vol. 27, 1983, p. 9-18.

Research output: Contribution to journalArticle

Harvard

Harman, G 1983, 'On the distribution of αp modulo one', Journal of the London Mathematical Society, vol. 27, pp. 9-18.

APA

Harman, G. (1983). On the distribution of αp modulo one. Journal of the London Mathematical Society, 27, 9-18.

Vancouver

Harman G. On the distribution of αp modulo one. Journal of the London Mathematical Society. 1983;27:9-18.

Author

Harman, Glyn. / On the distribution of αp modulo one. In: Journal of the London Mathematical Society. 1983 ; Vol. 27. pp. 9-18.

BibTeX

@article{a17347b5162843bca6ba1ae8d70f777c,
title = "On the distribution of αp modulo one",
author = "Glyn Harman",
year = "1983",
language = "English",
volume = "27",
pages = "9--18",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",

}

RIS

TY - JOUR

T1 - On the distribution of αp modulo one

AU - Harman, Glyn

PY - 1983

Y1 - 1983

M3 - Article

VL - 27

SP - 9

EP - 18

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

ER -